ON GENERALIZED VARIATIONAL INEQUALITY PROBLEMS

Authors

  • H. Golshan Department of Mathematics, Islamic Azad University, Ashtian branch, P. O. Box 3961813347,Ashtian, Iran
  • A. Farajzadeh Department of Mathematics, Islamic Azad University, Ashtian branch, P. O. Box 3961813347,Ashtian, Iran

Abstract

In this paper, we introduce and study the generalized implicit vectorvariational inequality problems with set valued mappings in topological vector spaces. We establish existence theorems for the solution set of these problems to be nonempty compact and convex. Our results extend the results by Fang and Huang [Existence results for generalized implicit vector variational inequalities with multivalued mappings, Indian J. Pure and Appl. Math. 36(2005), 629640].

Downloads

Published

2011-12-21

How to Cite

Golshan, H., & Farajzadeh, A. (2011). ON GENERALIZED VARIATIONAL INEQUALITY PROBLEMS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 2(1), 1-10. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/10

Issue

Section

Research Article

Most read articles by the same author(s)